# SDR LR7A2011101200241

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 50,119 hours, 29,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 3392105
- Condition: Cracked
- Location: Bs 236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK IAW JOB CARD HB5305 FOUND CREW DOOR SILL FLANGE CRACK AT FS 236, WL195, LBL 61.  REPAIR ACCOMPLISHED BY REPLACEMENT IAW SMP583 51-70.
